JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Monodromy Groups on Knot Surgery 4-manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.603-614
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.603
 Title & Authors
Monodromy Groups on Knot Surgery 4-manifolds
Yun, Ki-Heon;
  PDF(new window)
 Abstract
In the article we show that nondieomorphic symplectic 4-manifolds which admit marked Lefschetz fibrations can share the same monodromy group. Explicitly we prove that, for each integer g > 0, every knot surgery 4-manifold in a family { is a bered 2-bridge knot of genus g in } admits a marked Lefschetz fibration structure which has the same monodromy group.
 Keywords
knot surgery 4-manifold;Lefschetz fibration;monodromy group;
 Language
English
 Cited by
 References
1.
G. Burde and H. Zieschang, Knots, second ed., de Gruyter Studies in Mathematics, vol. 5, Walter de Gruyter & Co., Berlin, 2003.

2.
R. Fintushel and R. Stern, Knots, links, and 4-manifolds, Invent. Math. 134(1998), no. 2, 363-400. crossref(new window)

3.
R. Fintushel and R. Stern, Nondiffeomorphic symplectic 4-manifolds with the same Seiberg-Witten invariants, Proceedings of the Kirbyfest (Berkeley, CA, 1998), Geom. Topol., Coventry, 1999, pp. 103-111(electronic).

4.
R. Fintushel and R. Stern, Families of simply connected 4-manifolds with the same Seiberg-Witten invariants, Topology 43(6)(2004), (6), 1449-1467. crossref(new window)

5.
David Gabai and William H. Kazez, Pseudo-Anosov maps and surgery on fibred 2-bridge knots, Topology Appl. 37(1)(1990), 93-100. crossref(new window)

6.
R. Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142(3)(1995), 527-595. crossref(new window)

7.
R. Gompf and A. Stipsicz, 4-manifolds and Kirby calculus, American Mathematical Society, Providence, RI, 1999.

8.
Y. Gurtas, Positive Dehn Twist Expressions for some New Involutions in Mapping Class Group, 2004, arXiv:math.GT/0404310.

9.
A. Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89(1)(1980), 89-104. crossref(new window)

10.
A. Kawauchi, A survey of knot theory, Birkhauser Verlag, Basel, 1996, Translated and revised from the 1990 Japanese original by the author.

11.
M. Korkmaz, Noncomplex smooth 4-manifolds with Lefschetz fibrations, IMRN(3) (2001), 115-128.

12.
Y. Matsumoto, Lefschetz fibrations of genus two-a topological approach, Topology and Teichmuller spaces (Katinkulta, 1995), World Sci. Publishing, River Edge, NJ, 1996, pp. 123-148.

13.
J. Park and K.-H. Yun, Nonisomorphic Lefschetz fibrations on knot surgery 4-manifolds, Math. Ann. 345(3)(2009), 581-597. crossref(new window)

14.
J. Park and K.-H. Yun, Lefschetz fibration structures on knot surgery 4-manifolds, Michigan Math. J. 60(3)(2011), 525-544. crossref(new window)

15.
J. Park and K.-H. Yun, Families of nondi eomorphic 4-manifolds with the same seiberg-witten invariants, arXiv1302.0587 [math.GT] (2013). To appear in J. Symplectic Geom.

16.
K.-H. Yun, On the signature of a Lefschetz fibration coming from an involution, Topology Appl. 153(12)(2006), 1994-2012. crossref(new window)

17.
K.-H. Yun, Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds, Trans. Amer. Math. Soc. 360(11)(2008), 5853-5868. crossref(new window)